Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Is Anyone Having Issues With Osteoporosis, Osteopenia Or Kidney Failure Due To Drugs Like Atripla Or Truvada?

Is Anyone Having Issues With Osteoporosis, Osteopenia Or Kidney Failure Due To Drugs Like Atripla Or Truvada?

I was recently diagnosed with osteoporosis. It's extremely rare for young guys like me to get this especially since my health is otherwise perfect except for being HIV+.

A myHIVteam Member said:

Spent the whole month this past February because of taking Truvada.

It was nice knowing that my ID Doctor was prescribing me Truvada, and that he didn't know that it was the bad batch. Gilead is responsible for numerous people who have suffered from this bad batch of Truvada.

Being a corporate company, it came down making money.

Gilead is now being sued in many class action and individual law suits.

I never wish I'll on anyone but being in a near death situation, Gilead should be put out of business and responsibly pay people like myself generously for our life threatening effects and hospital stays, that saved our lives.

So happy to live in the Boston area and to be a client of Boston Medical Center where my team of doctors saved my life.

Shame on Gilead.

posted about 2 years ago
A myHIVteam Member said:

I was taking viread and two more at one time when i was in prison and im on genvoya now but i get bad headaches and dizziness and no energy

posted over 2 years ago
A myHIVteam Member said:

@ Jeff25 u r correct that even though a long term survivor and most likely undectable with meds the virus still replicates daily so u need an extremely healthy diet with lots of protein and especially antidioxidants to undo the daily onslaught of damage although not readily apparent - osteoporosis or liver damage can be one of those long term impacts as in my case.

posted about 2 years ago
A myHIVteam Member said:

Good question! As a Long Term Survivor, I've seen a major disconnect from friends. I think they feel since I am still up and around, and generally when around them seem up and look relatively good, then why am I not energetic all the time and ready to do stuff on a whim or travel. I've tried the feeling sick excuse but that doesn't gel anymore. I believe they may think if you have lived this long then you must be cured, or I'm faking it. Or why haven't you died already! Harsh! But perhaps true. I've stopped trying to give HIV 101 classes to my friends. Those that have stuck with me are mostly LTS or have HIV like myself. Don't try that hard anymore, just go with the flow and let new people drift in my life as they come. This site is great as we are all in a sense family I think!

posted about 2 years ago
A myHIVteam Member said:

Yes and thank u i am going to talk to my doctor about it

posted over 2 years ago
Already a Member? Log in